liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Exact upper tail probabilities of random series
Linköping University, Department of Mathematics, Mathematical Statistics . Linköping University, The Institute of Technology.
2015 (English)In: Statistics and Probability Letters, ISSN 0167-7152, Vol. 99, 13-19 p.Article in journal (Refereed) Published
Abstract [en]

In this paper, we obtain new estimates on upper tail probabilities of suitable random series involving a distribution having an exponential tail. These estimates are exact, and the distribution is not heavy-tailed.

Place, publisher, year, edition, pages
Elsevier , 2015. Vol. 99, 13-19 p.
Keyword [en]
Exponential tail; Random series; Upper tail probability; Large deviation
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-117654DOI: 10.1016/j.spl.2014.12.026ISI: 000352169200003OAI: oai:DiVA.org:liu-117654DiVA: diva2:811499
Available from: 2015-05-12 Created: 2015-05-06 Last updated: 2015-05-12

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Yang, Xiangfeng
By organisation
Mathematical Statistics The Institute of Technology
In the same journal
Statistics and Probability Letters
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 85 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf